# SDR AALA202307121097

- Difficulty date: June 1, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 125
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 92,410 hours, 43,113 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST DAMPER PASSENGER CREW DOOR 832 IN PASSENGER CABIN. REPLACED PASSENGER CREW DOOR 832 DAMPER AT AFT GALLEY AREA
